MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SURECROSS SUPPORT CATHETER.

MERIT MEDICAL SYSTEMS, INC. SURECROSS SUPPORT CATHETER.
Model Number 00884450187753
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular intervention procedure the marker band on the support catheter detached within the patient.The physician had acquired retrograde arterial vascular access and during support catheter manipulations over the wire within the patients left lower limb when crossing the lesion, the radiopaque marker band detached but remained on the guidewire.The marker band was successfully retrieved with the support of an additional guide wire.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.

Brand Name
SURECROSS SUPPORT CATHETER.
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston, tx
MDR Report Key10189958
Report Number3010665433-2020-00018
Device Sequence Number3574255
Product Code DQY
UDI-Device Identifier00884450187753
UDI-Public00884450187753
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number00884450187753
Device Catalogue NumberSC35150/B
Device Lot NumberE1414394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER; GUIDE WIRE
Patient Age88 YR
Patient Weight68